Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online
Ask a Dentist   »  

Pinkish bumps on the back of the tongue. Do I have HIV?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6178 Questions
Question
I small pinkish bumps in back tongue what do that mean and is that hiv
Posted Mon, 8 Apr 2013 in Dental Health
 
 
Answered by Dr. Rahul Kumar 2 hours later
Hello dear,
thanks for the query.
Small pinkish bumps are normal on posterior tongue. They are called as circumvellate papillae, which is a normal component of tongue. It is arranged in a linear fashion on posterior tongue. They are always present but sometimes they get enlarged and at that time you feel them.
It definitly doesnt mean hiv. In hiv most common thing to happen is oral candidiasis, which presents in the form of white patches. So dont worry you dont have hiv. If you want to be sure, get a test for hiv done.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Pinkish bumps on the back of the tongue. Do I have HIV? 50 minutes later
Ok thank is it a med for it to go alway
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello dear,
thanks for follow up.
You can take vitamin B complex capsules for 10 days. It will go off with that.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor